Approximating Fixed Points of The General Asymptotic Set Valued Mappings


  • Salwa Salman Abed College of Education



Asymptotically Non- Expansive Set-Valued Mappings, Demi-Closeness, Fixed Points, Iterative Schemes


  The purpose of this paper is to introduce a new generalization of asymptotically non-expansive set-valued mapping  and to discuss its demi-closeness principle. Then, under certain conditions, we prove that the sequence defined by  yn+1 = tn z+ (1-tn )un ,  un in Gn( yn ) converges strongly to some fixed point in reflexive Banach spaces.  As an application, existence theorem for an iterative differential equation as well as convergence theorems for a fixed point iterative method designed to approximate this solution is proved


Download data is not yet available.

Author Biography

Salwa Salman Abed, College of Education

Department of Mathematics, for Pure Sciences ibn Al-Haitham,


K. Goebel, W. Kirk, A Fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35(1972),171-174.

C.E.Chidume, B. Ali, Weak and strong convergence theorems for finite families of asymptotically nonexpansive mapping in Banach spaces, J. Math.Anal. Appl. 330(2007), 377–387.

G.Weiping, Y.J., Cho, On the strong convergence of the implicit iterative processes with errors for a finite family of asymptotically nonexpansive mappings, Appl. Math. Lett. 21(2008), 1046–1052.

G.U.Feng, Convergence of implicit iterative process with errors for a finite family of asymptotically nonexpansive mappings, Acta Math. Sci. 26(2006), 1131–1143.

K.K.Tan, H.K.Xu, Fixed point iteration processes for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 122(1994), 733–739.

Y.Y.Zhou, S.S.Chang, Convergence of implicit iteration process with error for a finite family of asymptotically nonexpansive mappings in Banach spaces, Numer. Anal. Appl. 23(2002), 911–921.

Z.M.Mohamed Hasan, S.S.Abed, Weak convergence of two iteration schemes in Banach spaces, Engineering and Technology Journal 37, B02 (2019), 1-12.

S.S.Abed, Z.M. Mohamed Hasan, Common fixed point of a finite-step iteration algorithm under total asymptotically quasi-nonexpansive maps, Baghdad Science Journal, 16,3(2019),654-660.

S.S.Abed, Z.M. Mohamed Hasan, Convergence comparison of two schemes for common fixed points with an application, Ibn Al-Haitham Jour. for Pure & Appl. Sci. 32 (2), 81-92 (2019), 10.30526/32.2.2146

Ya.I.Abler, C.E.Chideme, H.Zegeye, Approximating fixed points of total asymptotically non-expusive mappings, Fixed Point Theory and Applications, article Id 10673(2006)1-12.

G-S.Saluja, Convergence to common fixed points for generalized asymptotically quasi-nonexpansive mappings, Bull. of the Inter. Math.Virtual Institute, 4(2014), 69-79 (2014), DOI: 1.7251/BIMVI140169S

F.E.Browder, Convergence theorems for sequences of nonlinear operators in Banach spaces, Math. Z. 100(19767 201-225.

B.Halpern; B., Fixed points of non-expanding maps. Bull. Amer. Math. Soc. 73(1967). 957-961.

S. Reich, Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl. 75(1980),287-292.

T.C.Lim, H.X. Xu, Fixed point theorems for asymptotically nonexpansive mappings. Nonl. Anal. 22,(1994), 1345-1355.

J.Na, Y.Tang, Weak and strong convergence theorems of fixed points, for total asymptotically non- expansive multi-valued mappings in Banach spaces. J . Appl. Math. sci . 8(2014)1903 – 1913.

R.P. Agarwall, D.R.O'Regan, D.R. Sahn; D. R., Fixed point theory for Lipschitzion type mappings with applications, 6, Springer New York, (2009).

S.S. Abed, M.F. Abdul Jabbar, Equivalence between iterative schemes in modular spaces. Journal of Interdisciplinary Mathematics. 22:8 (2019) 1529–1535.

S.H. Malih, S.S. Abed, Approximating random fixed points under a new iterative sequence, Journal of Interdisciplinary Mathematics. 22:8 (2019) 1407– 1414

S.S. Abed, Fixed Point Principles in General b- Metric Spaces and b- Menger Probabilistic spaces, Journal of Al-Qadisiyah for computer science and mathematics 10:2(2018)42-53.




How to Cite

Abed, S. S. (2020). Approximating Fixed Points of The General Asymptotic Set Valued Mappings. JOURNAL OF ADVANCES IN MATHEMATICS, 18, 52–59.